Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 9, Pages 1365-1379
http://dx.doi.org/10.1155/IJMMS.2005.1365

Character theory of infinite wreath products

Department of Mathematics, Drexel University, Philadelphia 19104, PA, USA

Received 31 August 2003; Revised 19 March 2005

Copyright © 2005 Robert Boyer. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • Akihito Hora, Takeshi Hirai, and Etsuko Hirai, “Limits of characters of wreath products Gn (T) of a compact group T with the symmetric groups and characters of G∞(T), II From a viewpoint of probability theory,” Journal of the Mathematical Society of Japan, vol. 60, no. 4, pp. 1187–1217, 2008. View at Publisher · View at Google Scholar
  • A. V. Dudko, and N. I. Nessonov, “Projective characters of the infinite generalized symmetric group,” Functional Analysis and Its Applications, vol. 42, no. 1, pp. 69–71, 2008. View at Publisher · View at Google Scholar
  • Dudko, and Nessonov, “Characters of projective representations of the infinite generalized symmetric group,” Sbornik Mathematics, vol. 199, no. 10, pp. 1421–1450, 2008. View at Publisher · View at Google Scholar
  • Артем Васильевич Дудко, Artem Vasil'evich Dudko, Николай Иванович Нессонов, and Nikolai Ivanovich Nessonov, “Проективные характеры бесконечной обобщенной симметрической группы,” Funktsional'nyi Analiz i ego prilozheniya, vol. 42, no. 1, pp. 82–85, 2008. View at Publisher · View at Google Scholar
  • Артем Васильевич Дудко, Artem Vasil'evich Dudko, Николай Иванович Нессонов, and Nikolai Ivanovich Nessonov, “Характеры проективных представлений бесконечной обобщенной симметрической группы,” Matematicheskii Sbornik, vol. 199, no. 10, pp. 3–32, 2008. View at Publisher · View at Google Scholar
  • Akihito Hora, and Takeshi Hirai, “Harmonic functions on the branching graph associated with the infinite wreath product of a compact group,” Kyoto Journal Of Mathematics, vol. 54, no. 4, pp. 775–817, 2014. View at Publisher · View at Google Scholar